# SDR ASOA2014112411735

- Difficulty date: October 27, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 29,076 hours, 20,215 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS CORROSION BETWEEN BS 333 TO 349.  REMOVED CORROSION AND FOUND DAMAGE IS BEYOND LIMITS, CORROISON IS COMPLETELY THROUGH DTGR 25T IAW SRM 53-21-03-101-006-A01, 51-21-06-001-001-A01.  REPLACED STR 25R SPLICE BETWEEN FS 333-FS349.  REMOVED STR25R BETWEEN FS 333 364 IAW SRM 51-42-20-001-001-A01.
